Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Mukaram

Ophthalmologist, Hyderabad

Book Appointment
Call Doctor
Dr. Mukaram Ophthalmologist, Hyderabad
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning....more
I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning.
More about Dr. Mukaram
Dr. Mukaram is an experienced Ophthalmologist in Abids, Hyderabad. You can consult Dr. Mukaram at Swarup Eye Centre in Abids, Hyderabad. Save your time and book an appointment online with Dr. Mukaram on Lybrate.com.

Lybrate.com has top trusted Ophthalmologists from across India. You will find Ophthalmologists with more than 34 years of experience on Lybrate.com. You can find Ophthalmologists online in Hyderabad and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Specialty
Languages spoken
English

Location

Book Clinic Appointment with Dr. Mukaram

Swarup Eye Centre

#5-9-163, Near Stanley College, Chapel Road, Abids. Landmark: Near To Sujatha School, HyderabadHyderabad Get Directions
...more
View All

Services

Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
View All Services

Submit Feedback

Submit a review for Dr. Mukaram

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I have problems in my eyes. My eyes are becoming red when I use my laptop more than two hours. Please suggest me.

Fellowship In Comprehensive Ophthalmology, DOMS
Ophthalmologist, Sangrur
I have problems in my eyes. My eyes are becoming red when I use my laptop more than two hours. Please suggest me.
Prolonged working on laptop/tv/mobile can cause computer vision syndrome. Computer vision syndrome is a condition resulting from focusing the eyes on a computer or other display device for, uninterrupted periods of time. Some symptoms of cvs include a. Headaches b blurred vision c. Neck pain d redness in the eyes e. Eye strain f dry eyes these symptoms can be further aggravated by improper lighting conditions. Measures to reduce this include 1. Work under proper light. 2. Blink a lot. 3. Cold compresses 4. Use good lubricating eyedrop.
1 person found this helpful
Submit FeedbackFeedback

I have red eyes from last 2 weeks and I have very irritation in them and I also can't see far objects clearly so please ask me what should I do?

FPRS, DNB Ophtalmology
Ophthalmologist, Pune
I have red eyes from last 2 weeks and I have very irritation in them and I also can't see far objects clearly so plea...
Dear lybrate user, red eyes could be because of many reasons but commonly it is due to allergy or infection. You need to visit eye specialist to differentiate between the two as the treatment is different. Also get your eyes checked for any glass power.
Submit FeedbackFeedback

I am 61 yrs old and having trouble in vision. I didnt see clearly since from a year.

DOMS(gold Medal);guru Nanak Eye Centre;University Of Delhi, MBBS
Ophthalmologist, Delhi
I am 61 yrs old and having trouble in vision. I didnt see clearly since from a year.
There are a num of age related eye problems. Common being cataract and some retinal problems. See a doctor for dilated slit lamp examinatin and fundus check up. Get your refraction done.
Submit FeedbackFeedback

I was using my laptop very frequently since 15 days, I was suffering with a lot of eyes strain and headache, what should I do?

MBBS, Diploma In Dermatology & Venerology & Leprosy (DDVL)
Dermatologist, Raigarh
I was using my laptop very frequently since 15 days, I was suffering with a lot of eyes strain and headache, what sho...
Avoid thgat, and use 10 minute pause after 30 minute starting, use black goggle, make distance, daily use lacrimose drop.
1 person found this helpful
Submit FeedbackFeedback

I am suffering from glaucoma in right eye is it curable or cured by any surgery ?

Phaco Development Program, Fellowship in Pediatric Ophthalmology, DNB Ophtalmology, MBBS
Ophthalmologist, Mysore
There is no cure for glaucoma. Vision lost from the disease cannot be restored. Immediate treatment for early-stage, open-angle glaucoma can delay progression of the disease. That's why early diagnosis is very important. Glaucoma treatments include medicines, laser trabeculoplasty, conventional surgery, or a combination of any of these. While these treatments may save remaining vision, they do not improve sight already lost from glaucoma. If you are being treated for glaucoma, be sure to take your glaucoma medicine every day. See your eye care professional regularly.
Submit FeedbackFeedback

Dear sir /madam, I am 22 years old. I have vision problem in right eye and also squint problem in same eye. But my left eye vision is normal. Left eye vision is 6/6 or right eye vision is 6/60. So please tell me how to improve my vision. Is any solution for this problem. Is eye replacement (cornea /lens) helpful in this condition. I would be grateful if you give me suggestions.

M.S. Ophthalmology
Ophthalmologist, Vadodara
Dear sir /madam,
I am 22 years old. I have vision problem in right eye and also squint problem in same eye. But my le...
You could be having Amblyopia (lazy eye) in Right eye. At grown up age it is usually not possible to improve vision in that eye by any means. Such eyes can be treated upto 8 years of age. You should accept vision as it is and move on in life. You may get your squint cosmetically corrected by surgery.
Submit FeedbackFeedback

I am 34 year old male from India. I'm married and have a 4 year old daughter. I have been under treatment for depression, social phobia, and anxiety disorder for about 6 years. I always feel tired and sleepy while my colleagues are always active. I am taking Prothiaden 75 mg once in a day for two weeks now, as my doctor suggested me. Can you tell me why I always feel tired and sleepy? Is this due to the depression? What can I do to feel energetic every day. Also i'm very less talkative. Is this any kind of mental problem? My father is also less talkative. When he talks he does not talk clearly. Only murmurs. I think he too suffers from depression as he always like to sleep and do not want to do anything. He has partial blindness also.

Reparenting Technique, BA, BEd
Psychologist, Bangalore
I am 34 year old male from India. I'm married and have a 4 year old daughter. I have been under treatment for depress...
You should report these symptoms to your doctor. Depression does cause this feeling of sleepiness and less energy. However, it is more appropriate to call it lethargy, which is a feeling of inertia and fatigue. Depending as to when you are feeling depressed, you may consider advancing the evening dosage to an earlier time. Also, if the dosage is too strong, the doctor may revise the medication. I am also certain that you are not going for therapy in tandem with the medication. This is very important for better results. So meet with a counselor and work out some time in intense therapy. It also looks like that this is a possible genetic condition. Exercise is very good for you to help produce natural antidepressants.
46 people found this helpful
Submit FeedbackFeedback

What are the signs and symptoms of friedreich's ataxia. And please explain the defect in chromosome number 9. And please describe both symptoms and signs with suitable diagrams. And. Available treatment.

C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
What are the signs and symptoms of friedreich's ataxia. And please explain the defect in chromosome number 9. And ple...
Friedreich's ataxia is an autosomal recessive inherited disease that causes progressive damage to the nervous system. It manifests in initial symptoms of poor coordination such as gait disturbance; it can also lead to scoliosis, ( bending of spine ) heart disease and diabetes, but does not affect cognitive function. It is due to gene change in chromosome 9
Submit FeedbackFeedback

From last thursday I am having fever I took tab like emset 4mg, calpol 500mg and cap pantocid-d still now I m nt comfortable, daily night I m getting severe fever and my eyes are becoming too much of red. If I took the tablets then I got cure for some hours bt completely its not cured. I am working as a designer so I have to sit in front of computer nearly about 9 hours a day. This is because of that or any other. So what should I do?

MBBS
General Physician, Cuttack
From last thursday I am having fever I took tab like emset 4mg, calpol 500mg and cap pantocid-d still now I m nt comf...
1. Do blood examination like esr, cbc, widal/ typhidot test, blood for mp/malaria antigen and dengue antigen (ns1) test, urine re/me after consulting physician and follow the advice and treatment 2. Consult me for further advice.
1 person found this helpful
Submit FeedbackFeedback

My left eye become red whenever I getup early and its pain little and feel sleepy.

FPRS, DNB Ophtalmology
Ophthalmologist, Pune
My left eye become red whenever I getup early and its pain little and feel sleepy.
Red eyes could be because of many reasons but commonly it is due to allergy or infection. You need to visit eye specialist to differentiate between the two as the treatment is different. Also get your eyes checked for any glass power.
1 person found this helpful
Submit FeedbackFeedback
View All Feed